Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Keppra (levetiracetam) for bipolar disorder? SLS

Posted by theo on August 25, 2005, at 8:02:09

In reply to Re: Keppra (levetiracetam) for bipolar disorder? theo, posted by SLS on August 25, 2005, at 7:00:05

Although it has been associated with the precipitation of mental side effects at a rate of 6%, any exacerbation of your condition would be completely reversible upon the discontinuation of this drug.

What sort of mental side effects at 6%?

Also Scott, I would experiment taking 250mg midday in between your two 500mg doses, just to try. When I went to 3 times daily, normally 7:00am, 2:00pm and last dose at 9:00pm, that midday dose really seemed to kick it in versus twice daily dosing. Maybe because of it's short half life. Hell, it wouldn't hurt to try. Maybe you could even handle 500mg midday.

Ted


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:theo thread:538236
URL: http://www.dr-bob.org/babble/20050821/msgs/546464.html